Diffusion in one-dimensional disordered systems

Yuri A. Berlin*, Alexander L. Burin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

The problem of diffusion in one-dimensional disordered systems has been considered within the framework of the effective medium approximation. Several time intervals where the diffusion coefficient exhibits distinct temporal and temperature behaviors have been identified. The explicit forms of these dependences within each of the intervals are specified for the most frequently used distributions of trapping sites over their energies. On the basis of our theoretical findings, we discuss the effect of the spatial dimensionality on the diffusion in disordered systems.

Original languageEnglish (US)
Pages (from-to)665-673
Number of pages9
JournalChemical Physics Letters
Volume257
Issue number5-6
DOIs
StatePublished - Aug 2 1996

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Diffusion in one-dimensional disordered systems'. Together they form a unique fingerprint.

Cite this